American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 68 found      Go to page: 1 2 3

[1] Lidia Angeleri Hügel, David Pospíšil, Jan Šťovíček and Jan Trlifaj. Tilting, cotilting, and spectra of commutative noetherian rings. Trans. Amer. Math. Soc. 366 (2014) 3487-3517.
Abstract, references, and article information   
View Article: PDF

[2] László Fuchs. On kernel modules of cotorsion pairs. Contemporary Mathematics 576 (2012) 95-103.
Book volume table of contents   
View Article: PDF

[3] Mary Flagg. The role of the Jacobson radical in isomorphism theorems. Contemporary Mathematics 576 (2012) 77-88.
Book volume table of contents   
View Article: PDF

[4] Carol Jacoby and Peter Loth. Abelian groups with partial decomposition bases in $L_{\infty\omega}^\delta$, Part II. Contemporary Mathematics 576 (2012) 177-185.
Book volume table of contents   
View Article: PDF

[5] Saharon Shelah. Modules and Infinitary Logics. Contemporary Mathematics 576 (2012) 305-316.
Book volume table of contents   
View Article: PDF

[6] Rüdiger Göbel and Sebastian Pokutta. Absolutely rigid fields and Shelah's absolutely rigid trees. Contemporary Mathematics 576 (2012) 105-128.
Book volume table of contents
View Article: PDF

[7] Carol Jacoby, Katrin Leistner, Peter Loth and Lutz Strüngmann. Abelian groups with partial decomposition bases in $L_{\infty\omega}^\delta$, Part I. Contemporary Mathematics 576 (2012) 163-175.
Book volume table of contents   
View Article: PDF

[8] Carol Jacoby. Undefinability of local Warfield groups in $L_{\infty\omega}$. Contemporary Mathematics 576 (2012) 151-162.
Book volume table of contents   
View Article: PDF

[9] Peter Vámos and Sylvia Wiegand. Block diagonalization and $2$-unit sums of matrices over Prüfer domains. Trans. Amer. Math. Soc. 363 (2011) 4997-5020. MR 2806699.
Abstract, references, and article information   
View Article: PDF

[10] Melissa Lindsey. A class of Hilbert series and the strong Lefschetz property. Proc. Amer. Math. Soc. 139 (2011) 79-92. MR 2729072.
Abstract, references, and article information   
View Article: PDF

[11] Cristiano Bocci and Brian Harbourne. The resurgence of ideals of points and the containment problem. Proc. Amer. Math. Soc. 138 (2010) 1175-1190. MR 2578512.
Abstract, references, and article information   
View Article: PDF

[12] Daniel Herden and Saharon Shelah. An upper cardinal bound on absolute E-rings. Proc. Amer. Math. Soc. 137 (2009) 2843-2847. MR 2506440.
Abstract, references, and article information   
View Article: PDF

[13] M. Hellus and J. Stückrad. On endomorphism rings of local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 2333-2341. MR 2390499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. Hellus. A note on the injective dimension of local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 2313-2321. MR 2390497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mark Hovey. Erratum to ``Classifying subcategories of modules''. Trans. Amer. Math. Soc. 360 (2008) 2809-2809. MR 2373334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lidia Angeleri Hügel, Silvana Bazzoni and Dolors Herbera. A solution to the Baer splitting problem. Trans. Amer. Math. Soc. 360 (2008) 2409-2421. MR 2373319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Grigory Garkusha and Mike Prest. Classifying Serre subcategories of finitely presented modules. Proc. Amer. Math. Soc. 136 (2008) 761-770. MR 2361847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael Hellus and Jürgen Stückrad. Matlis duals of top Local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 489-498. MR 2358488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wolfgang Hassler, Ryan Karr, Lee Klingler and Roger Wiegand. Indecomposable modules of large rank over Cohen-Macaulay local rings. Trans. Amer. Math. Soc. 360 (2008) 1391-1406. MR 2357700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hung Le Pham. The kernels of radical homomorphisms and intersections of prime ideals. Trans. Amer. Math. Soc. 360 (2008) 1057-1088. MR 2346483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Rüdiger Göbel and Saharon Shelah. Absolutely indecomposable modules. Proc. Amer. Math. Soc. 135 (2007) 1641-1649. MR 2286071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kamran Divaani-Aazar, Mohammad Ali Esmkhani and Massoud Tousi. Two characterizations of pure injective modules. Proc. Amer. Math. Soc. 134 (2006) 2817-2822. MR 2231603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert G. Underwood and Lindsay N. Childs. Duality for Hopf orders. Trans. Amer. Math. Soc. 358 (2006) 1117-1163. MR 2187648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David Eisenbud and Jerzy Weyman. Fitting's Lemma for $\mathbb{Z}/2$-graded modules. Trans. Amer. Math. Soc. 355 (2003) 4451-4473. MR 1990758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Craig Huneke and Graham J. Leuschke. Local rings of countable Cohen-Macaulay type. Proc. Amer. Math. Soc. 131 (2003) 3003-3007. MR 1993205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Nguyen Tu Cuong and Le Thanh Nhan. On representable linearly compact modules. Proc. Amer. Math. Soc. 130 (2002) 1927-1936. MR 1896024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mark Hovey. Classifying subcategories of modules. Trans. Amer. Math. Soc. 353 (2001) 3181-3191. MR 1828603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Steve Files and Rüdiger Göbel. Representations over PID's with three distinguished submodules. Trans. Amer. Math. Soc. 352 (2000) 2407-2427. MR 1491863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard G. Belshoff, Edgar E. Enochs and Juan Ramon García Rozas. Generalized Matlis duality. Proc. Amer. Math. Soc. 128 (2000) 1307-1312. MR 1641645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Bruce Olberding. Composition series of modules over Prüfer domains. Proc. Amer. Math. Soc. 127 (1999) 1917-1921. MR 1487333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 68 found      Go to page: 1 2 3